# SDR DHL2003802002

- Difficulty date: March 9, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

1)  #3, #8, AND #9 MAIN CARGO SMOKE DETECTOR WILL NOT TEST.2)  RELAMPED SMOKE DETECTOR #3 AND #8 - OPS CHECKED GOOD.  DEFERRED #9 SMOKE DETECTOR PER DC8 MEL 26-6-1. CONTROL #12224 CAT. "C".3)  REF. DMI #12224 #9 SMOKE DETECTOR INOPERATIVE.4)  REPLACED LAMP ON #9 SMOKE DETECTOR PER M/M 26-10-5. OPS NORMAL. THIS CLEARS DMI #12224.
